# SDR CA141020007

- Difficulty date: October 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Blanca 7GCBC
- Aircraft time: 1,088 hours
- Engine: Lyc O320A2B
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Part time: 1,100 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION FOR FERRY FLIGHT DEFECT IN BUTT END OF SPAR AT ATTACH FITTING NOTICED A/C GROUND FOR REPAIRS AND FURTHER EVALUATION.
